# SDR ACE0208021

- Difficulty date: February 9, 2002
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Engine: Pwa PT6A60A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 11433890005
- Part serial: 1372
- Condition: Cracked
- Location: Nr 2 Eng Oil
- Part time: 6,779 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT, AFTER LANDING, HE OBSERVED ENGINE OIL LEAKING FROM THE NR 2 ENGINE.  THE OIL LEVEL WAS VERIFIED TO BE JUST INDICATIONS OF OIL PRESSURE LOSS, FLUCTUATION OR HIGH TEMP. MAINTENANCE REPLACED THE OIL COOLER AND LATER VERIFIED THAT IT WAS CRACKED (BENCH CHECK VERIFIED LEAK AT A CRACKED ENDI PLATE WELD). (K)
